# SDR SWIA202005210871

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CARGO BAY SILL BETWEEN FS589.00-FS621.00 NUTPLATE DAMAGED AND HOLE IS OVERSIZED AND AROUND SEVERAL NUTPLATES ON LOWER SIDE AT PREVIOUS REPAIR BLEND CORRODED.   (C-CHECK) RO 5/16/2020   REPLACED RH CARGO BAY SILL BETWEEN FS589.00-FS621.00 IAW REO
